A member asked:

If a person who is not diabetic gets low blood sugar from taking a herbal medication, what would happen?

3 doctors weighed in across 2 answers
Dr. Cayce Jehaimi answered

Specializes in Pediatric Endocrinology

Discontinue: Having hypoglycemia can cause ill effects as much as high bs especially if there is underlying cardiac or thyroid problems. If your hypoglycemia persists off such supplements, best if you seek medical evaluation.

Answered 11/20/2013

5.7k views

Thank
Dr. Vered Lewy-Weiss answered

Specializes in

May need to stop it: Herbal supplements are not harmless by any means. Many have undesirable side effects and consequences. If you're on a supplement which causes low blood sugar, discuss with your doctor. You may need to stop taking it.

Answered 9/28/2016

5.7k views

Thank

Related Questions

A member asked:

Can person who is not diabetic have low or high blood sugar issues?

A doctor has provided 1 answer

A member asked:

Why is my blood sugar getting worse even with more diabetes medication?

2 doctors weighed in across 2 answers